Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2017, Article ID 1474052, 14 pages
https://doi.org/10.1155/2017/1474052
Research Article

Some New Volterra-Fredholm-Type Nonlinear Discrete Inequalities with Two Variables Involving Iterated Sums and Their Applications

Department of Mathematics, Qufu Normal University, Qufu, Shandong 273165, China

Correspondence should be addressed to Run Xu; moc.361@5002_nurux

Received 27 April 2017; Accepted 13 August 2017; Published 27 September 2017

Academic Editor: Samir H. Saker

Copyright © 2017 Run Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Zheng and B. Fu, “Some Volterra-Fredholm type nonlinear discrete inequalities involving four iterated infinite sums,” Advances in Difference Equations, vol. 2012, no. 228, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  2. B. Zheng and Q. Feng, “Some new Volterra-Fredholm-type discrete inequalities and their applications in the theory of difference equations,” Abstract and Applied Analysis, vol. 2011, Article ID 584951, 24 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  3. B. Zheng, “Qualitative and quantitative analysis for solutions to a class of Volterra-Fredholm type difference equation,” Advances in Difference Equations, vol. 2011, article no. 30, 2011. View at Publisher · View at Google Scholar · View at Scopus
  4. B. G. Pachpatte, “On some fundamental integral inequalities and their discrete analogues,” Journal of Inequalities in Pure and Applied Mathematics, vol. 2, no. 2, article 15, 2001. View at Google Scholar · View at MathSciNet
  5. F. Jiang and F. Meng, “Explicit bounds on some new nonlinear integral inequalities with delay,” Journal of Computational and Applied Mathematics, vol. 205, no. 1, pp. 479–486, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. R. Xu and Y. Zhang, “Generalized Gronwall fractional summation inequalities and their applications,” Journal of Inequalities and Applications, vol. 2015, no. 42, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  7. F. W. Meng and D. Ji, “On some new nonlinear discrete inequalities and their applications,” Journal of Computational and Applied Mathematics, vol. 208, no. 2, pp. 425–433, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. T. Wang and R. Xu, “Some integral inequalities in two independent variables on time scales,” Journal of Mathematical Inequalities, vol. 6, no. 1, pp. 107–118, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. Q. Feng, F. Meng, and B. Fu, “Some new generalized Volterra--Fredholm type finite difference inequalities involving four iterated sums,” Applied Mathematics and Computation, vol. 219, no. 15, pp. 8247–8258, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. Q.-H. Ma and J. Pecaric', “Estimates on solutions of some new nonlinear retarded Volterra-Fredholm type integral inequalities,” Nonlinear Analysis, vol. 69, no. 2, pp. 393–407, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  11. Q.-H. Ma, “Some new nonlinear Volterra-Fredholm-type discrete inequalities and their applications,” Journal of Computational and Applied Mathematics, vol. 216, no. 2, pp. 451–466, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. R. Xu, F. Meng, and C. Song, “On some integral inequalities on time scales and their applications,” Journal of Inequalities and Applications, vol. 2010, article 464976, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  13. L. Wan and R. Xu, “Some generalized integral inequalities and their applications,” Journal of Mathematical Inequalities, vol. 7, no. 3, pp. 495–511, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. R. Xu and F. Meng, “Some new weakly singular integral inequalities and their applications to fractional differential equations,” Journal of Inequalities and Applications, vol. 2016, no. 78, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  15. J. Huang and W.-S. Wang, “Some Volterra-Fredholm type nonlinear inequalities involving four iterated infinite integral and application,” Journal of Mathematical Inequalities, vol. 10, no. 4, pp. 1105–1118, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus